# SDR AALA20031261

- Difficulty date: November 12, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND RIGHT AFT FLIGHT ATTENDANT EMERGENCY LIGHT LED NOT FLASHING.  REPLACED BATTERY FOR RIGHT AFT FLIGHT ATTENDANT EMERGENCY LIGHT LED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
